# SDR SWIA201231160

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 39,253 hours, 55,971 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Failed
- Location: Gear Handle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOWNLOCK RELEASE REQUIRED TO RAISE LANDING GEAR.  (FLT 6489)  REPLACED LANDING GEAR HANDLE MODULE PER MM.  P/N OFF:  120-38594-501  S/N OFF:  120293.
